# SDR SWAA2022060708559

- Difficulty date: May 12, 2022
- Submitted: June 7, 2022
- Operation: Air carrier
- Aircraft: N7734H
- Make and model: Boeing 737-7BD
- Aircraft serial: 33923
- Aircraft time: 52,074 hours, 28,006 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING T/E DEFLECTION CONTROL PANEL AFT SEAL RETAINER BRACKET CRACK. / [01] REMOVED AND REPLACE RIGHT WING T/E DEFLECTION CONTROL PANEL AFT SEAL RETAINER (BULKHEAD) PER B737-700 SRM 51-40-02-0G-0 (PERFORMED BY MAGNO SOLANO #1934);[02] VERIFIED REPLACEMENT.
